Mathematical Research Letters

Volume 17 (2010)

Number 4

On direct summands of modules of finite phantom projective dimension

Pages: 731 – 747

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n4.a12

Author

T. Ananyan (Adrian College, Adrian, MI)

Abstract

The main result of this paper is the construction of an example of a local ring $R$ of finite characteristic and cyclic $R$-modules $M$ and $N$ such that $M\oplus N$ has a finite phantom projective dimension, however neither $M$ nor $N$ has finite phantom projective resolution.

Full Text (PDF format)